IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Knowledge-Based Software Engineering (KBSE) [schedule] [select]
Chair Hiroyuki Nakagawa (Osaka Univ.)
Vice Chair Takuya Saruwatari (NTT Data)
Secretary Nahomi Kikuchi (OKI), Tomoko Kaneko (NII)
Assistant Shinpei Ogata (Shinshu Univ.), Erina Nakihara (Doshisha Univ,)

Conference Date Fri, Mar 5, 2021 13:05 - 15:45
Sat, Mar 6, 2021 09:10 - 15:55
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on KBSE.

  13:00-13:05 Opening Address ( 5 min. )
Fri, Mar 5 PM 
13:05 - 14:35
(1) 13:05-13:35 Performance Comparison of Natural Language Processing Model for Traceability Link Creation KBSE2020-34 Soshi Nitta, Hiroyuki Nakagawa, Tatsuhiro Tsuchiya (Osaka Univ.)
(2) 13:35-14:05 A Method to Visualize Log Files for Analyzing Unexpected Behavior of Web Applications KBSE2020-35 Hiroki Kasai (Shinshu Univ), Satoshi Yazawa (VR), Shinpei Ogata, Kozo Okano (Shinshu Univ)
(3) 14:05-14:35 Model-Based Testing Environment Equipped with a Network Simulator KBSE2020-36 Kosuke Fukuda (Univ. of Tokyo), Yoshinori Tanabe (Tsurumi Univ.), Masami Hagiya (Univ. of Tokyo)
  14:35-14:45 Break ( 10 min. )
Fri, Mar 5 PM 
14:45 - 15:45
(4) 14:45-15:15 Persona/Scenario Creation Support Considering Characteristics of Software KBSE2020-37 Tomoki Nakamaru (Waseda Univ.), Hajime Iwata (Kanagawa Inst. of Technology), Junko Shirogane (Tokyo Woman's univ.), Yoshiaki Fukazawa (Waseda Univ.)
(5) 15:15-15:45 Building of an Application Reviews Classifier by BERT, and Its Evaluation KBSE2020-38 Yuki Yamada, Atsuo Hazeyama (okyo Gakugei Univ.)
Sat, Mar 6 AM 
09:10 - 10:10
(6) 09:10-09:40 An Attempt to Estimate Learners’ States during Programming Using Biometric Information KBSE2020-39 Ryota Shinhama, Erina Makihara, Syusaku Yasoda, Keiko Ono (Doshisha Univ.)
(7) 09:40-10:10 Analysis on Acquisition of Computational Thinking Skills in Scratch by Focusing on Project Genres KBSE2020-40 Rei Wakamatsu, Erina Makihara, Hirotaka Yoneda, Keiko Ono (Doshisha Univ.)
  10:10-10:20 Break ( 10 min. )
Sat, Mar 6 AM 
10:20 - 11:50
(8) 10:20-11:05 Assessment method for the human jobs taken over by AI technologies KBSE2020-41 Hironori Takeuhi, Taketo Iino, Shoki Ishikawa, Azuki Ichitsuka, Keito Saito (Musashi Univ.)
(9) 11:05-11:50 Examining programming languages that enable automatic scoring KBSE2020-42 Yoshinori Tanabe (Tsurumi Univ.), Masami Hagiya (Univ. of Tokyo)
  11:50-12:50 Lunch ( 60 min. )
Sat, Mar 6 PM 
13:00 - 13:30
(10) 13:00-13:30 Efficient Evacuation Support in Mountainous Areas Using UAV KBSE2020-43 Itsuki Tago, Yasushi Kambayashi (NIT)
  13:30-13:40 Break ( 10 min. )
Sat, Mar 6 PM 
13:40 - 15:55
(11) 13:40-14:25 Research for finding faults in Programs using object detection algorithm by CNN-BI system KBSE2020-45 Kazuhiko Ogawa, Takako Nakatani (OUJ)
(12) 14:25-15:10 KBSE2020-46
(13) 15:10-15:55 Software Bug Severity Prediction with BERT
-- Case Study on a Large-scale Enterprise System --
KBSE2020-47
Tomoki Yamada, Takako Nakatani (OUJ)
  15:55-16:00 Closing Address ( 5 min. )

Other published manuscript(s)
[Short Paper]
A Study of “Déjà Vu” Features in Manga Characters by Using CNN KBSE2020-44
Naoto Suzuki, Yasushi Kambayashi (NIT)

Announcement for Speakers
General TalkEach speech will have 30 minutes for presentation and 15 minutes for discussion.
Young Researcher's TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
KBSE Technical Committee on Knowledge-Based Software Engineering (KBSE)   [Latest Schedule]
Contact Address KBSE Staff ML
E-: kb-sff 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/iss/kbse/


Last modified: 2021-03-13 18:11:25


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to KBSE Schedule Page]   /  
 
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan